# SDR ABXA030358

- Difficulty date: August 18, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN LONGERON 26 LT AND SKIN BETWEEN STA. 775 AND 813. REPAIRED AREA IAW DC-9 SRM.
